Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Pill fatique and weight dosing....
Jun 16, 2010

pills!...pills in the morning... pills at night...pills for the side effects of the other pills... do i have enough pills... omg i gota order more pills that come in the mail... i gota go to the pharmacy to pick up the other pills. i know i should feel lucky cause no pills = death. im hesitant about changing regimes to the once a day atripla cause of all iv heard about the sustiva. despite alot of blips my counts seem to be holding steady. my question is these pills seem to have a uniform dosage. 2 in the morning, 2 at night. one in the morning one at night. i only weigh 140 pounds. why am i taking the same dosage as someone who weighs 200 pounds. with the side effects i experience could i be overdosing on the meds?

thanx! pillboy

Response from Dr. Frascino

Hi,

I certainly understand your frustration with pills. I've been popping fistfuls of antiretrovirals daily for 14 years. Regarding dosage, the recommendations come from extensive pharmacological studies. Some medications are dosed based on weight. There is, however, no antiretroviral dose variation for adults weighing 140 pounds versus 200, or even 300, pounds.

Discuss your pill burden concerns with your HIV specialist. We have many good options available today that can decrease pill count and frequency of dosing. Whether these would be good options for you depends on several factors, including your resistance profile.

Good luck.

Dr. Bob



Previous
Hiver gave unprot oral sex
Next
Horny Cleaner (Ridiculous but Genuine)

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement